# SDR R61A2020102200691

- Difficulty date: October 6, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 26,941 hours, 19,131 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063689005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK FOUND ON VERTICAL STABILIZER TRAILING EDGE RIB 9/10.  VERTICAL STABILIZER TRAILING EDGE RIB 9/10 REPLACED WITH NEW, IAW EMB 170 SRM 51-41-01 AND 51-41-02.  A/C REMAINS IN CHECK.
